# SDR VTZA96403

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 14153133271
- Condition: Loose
- Location: Lav
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6203 - IAD-MHT - DURING CLIMB, AN UNSCHEDULED LANDING  DUE TO BAD VIBRATION COMING FROM AFT AREA.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41443, MEL 52-4, ON LAV DOOR.  MAINTENANCE REMOVED AND REPLACED LAV DOOR AND CLOSED DMI 41443.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
